# SDR FDEA200902120512

- Difficulty date: February 12, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,490 hours, 21,907 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LEFT BOGEY ACTUATOR LEAKING.
